About this Journal Submit a Manuscript Table of Contents
Economics Research International
Volume 2012 (2012), Article ID 961316, 4 pages
http://dx.doi.org/10.1155/2012/961316
Research Article

Oligopolistic Banks, Bounded Rationality, and the Credit Cycle

Department of Economics, University of Erfurt, Nordhäuser Straße 63, PF 900 221, 99105 Erfurt, Germany

Received 29 March 2012; Accepted 20 June 2012

Academic Editor: Raouf Boucekkine

Copyright © 2012 Tobias F. Rötheli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tobias F. Rötheli, “Oligopolistic Banks, Bounded Rationality, and the Credit Cycle,” Economics Research International, vol. 2012, Article ID 961316, 4 pages, 2012. doi:10.1155/2012/961316